# SDR UIEA2017022000211

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 58,177 hours, 41,643 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB, OTBD END RIB 17, UPPER ATTACH TEE FITTING FOR STAB TIP HAS CORROSION AT THE FWD END, BOTH INBD AND OTBD SIDES,  FWD 3 INCHES.  REMOVED CORROSION IAW AMM 51-10-02-0G-0.  FOUND TO BE IN LIMITS IAW SRM 55-10-09-1A-1, FIGURE 101, DETAIL 1.
